# SDR SWAA2021073088893

- Difficulty date: June 28, 2021
- Submitted: July 30, 2021
- Operation: Air carrier
- Aircraft: N751SW
- Make and model: Boeing 737-7H4
- Aircraft serial: 29803
- Aircraft time: 74,739 hours, 44,231 cycles
- System (JASC): 5241 · Galley Doors
- Part: Beam
- Condition: Cracked
- Location: Fwd Service Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK FOUND AT NO. 5 BEAM IN THE FWD SERVICE DOOR INTERNAL STRUCTURE PN 141A6536-15 UPPER BEAM. ENSURE THAT EITHER EO 5241-C-14093-NG OR EO 5241-C-14344-NG IS IDENTIFIED IN THE REPAIR ORDER (RO) OR AD ; CRACK FOUND AT NO. 5 BEAM IN THE FWD SERVICE DOOR INTERNAL STRUCTURE PN 141A6536-15 UPPER BEAM. ENSURE THAT EITHER EO 5241-C-14093-NG OR EO 5241-C-14344-NG IS IDENTIFIED IN THE REPAIR ORDER (RO) OR ADDED TO AIRCRAFT WORK PACKAGE. / REMOVED R1 DOOR HANDLE BOX ASSEMBLY AS PER B737 CMM 52-41-05;PARTIALLY REMOVED FASTENERS AT NO.5BEAM IN THE. R1 SERVICE DOOR INTERNAL STRUCTURE PER REF B737-700 SRM 51-40-02-0G-0; COMPLETE REMOVED FASTENERS AT FWD SERVICE DOOR #5 BEAM UPPER AREA INTERNAL STRUCTURE REF B737-700 SRM 51-40-02-0G-0;PARTIAL LOCATED AND DRILLING NEW BEAM AT FWD SERVICE DOOR # 5 BEAM UPPER AREA REF B 737-700 SRM 51-40-05-0G COMPLETE LOCATED AND DRILLING NEW BEAM REF B-737-700 SRM 51-40-05-0G-0; VERIFIED STEPS 1-5 BEAM OUTER SKIN AREA OF R-1 DOOR; REF. B737-7 SRM 51-40-02-G-0 & DWG. 141A6516.; INSTALLED #5 BEAM IN R 1 SERVICES DOOR REF B737 -700 SRM 51-40-02-0G-0 INSTALLED WEB AT R/1 DOOR INTERIOR AREA REF B737-700 SRM 51-40-02-0G-0; INSTALLED NEW #5 BEAM IN THE FWD. SERVICE DOOR INTERNAL AREA REPAIR ORDER : EO 5241-C-14093-NG OR EO 5241-C-14344-NG. R-1 DOOR HANDLE BOX ASSY. WILL BE INSTALLED ON TTG8Q005WGHK;
